Geometric and Functional Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Geom. Funct. Anal., 2012, Volume 22, Issue 4, Pages 938–975 (Mi gfa1)  

On the Vershik–Kerov conjecture concerning the Shannon-McMillan-Breiman theorem for the Plancherel family of measures on the space of Young diagrams

A. I. Bufetovabcde

a The Steklov Institute of Mathematics, Moscow, Russia
b Rice University, Houston, USA
c The Independent University of Moscow, Moscow, Russia
d The Institute for Information Transmission Problems, Moscow, Russia
e National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Alfred P. Sloan Foundation
Ministry of Education and Science of the Russian Federation MK-4893.2010.1
2.1.1/5328
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 10-01-93115
11-01-00654
Rice University
National Science Foundation DMS 0604386
This work was supported in part by an Alfred P. Sloan Research Fellowship, by the Grant MK-4893.2010.1 of the President of the Russian Federation, by the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by the Programme 2.1.1/5328 of the Russian Ministry of Education and Research, by the RFBR-CNRS grant 10-01-93115, by the RFBR grant 11-01-00654, by the Edgar Odell Lovett Fund at Rice University and by the National Science Foundation under grant DMS 0604386.


DOI: https://doi.org/10.1007/s00039-012-0169-4


Bibliographic databases:

Received: 12.04.2011
Accepted:05.09.2011
Language:

Linking options:
  • http://mi.mathnet.ru/eng/gfa1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021